Peak T, since your reply I have contacted my Eye Dr and gotten a replacement for 'Combigan'. Dr was very helful; issued new script of 'Bromonidine' to overcome the beta-blocker issues.
Yes I have experienced a drop in erectile strength and staying power. Being unaware of the issue with the meds I put it down to health, aging and sometimes tiredness/lack of interest. I am bad for not getting enough sleep. I have turned to V when needed, cutting & using a quater or third of 100mg tab. From experience this can last me up to a day.
Initially I did go thru some of the more common experiences (anxiety/frustration/anger etc) but managed to work thru this and now look at it from a more relaxed viewpoint - if there's a problem don't panic because there is some pharmacutical help if I need it. Still have intermittent night/morning erections and no problems when going solo either.
What I like about this site is that I can use it as another tool to improve my life. I refuse to let my emotions "do my head in".
Thanks again for the info about the eye meds. I'll see how the new meds go for a while and let you know.